{"product_id":"ultrapyrin-fast-c-acetylsalicylic-acid-effervescent-tablets","title":"Ultrapyrin Fast C acetylsalicylic acid effervescent tablets","description":"\u003cp\u003e\u003cspan style=\"text-decoration: underline;\"\u003e\u003cstrong\u003eUltrapyrin Fast C 500mg + 250mg x 10 effervescent tablets\u003c\/strong\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003eThe medicinal product Ultrapiryna Fast C 500mg + 250mg is a drug with acetylsalicylic acid and vitamin C in the form of effervescent tablets. The drug is indicated for use, inter alia, to treat mild to moderate pain and fever in the course of influenza.\u003c\/p\u003e\n\u003ch2\u003e\u003cspan\u003eComposition of acetylsalicylic acid  Ultrapyrin Fast C 500mg + 250mg:\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp\u003e\u003cspan\u003eActive substances: acetylsalicylic acid (Acidum acetylsalicylicum) and vitamin C (Acidum ascorbicum).\u003cspan\u003e \u003c\/span\u003eOne effervescent tablet contains 500 mg of acetylsalicylic acid and 250 mg of vitamin C and excipients: citric acid, sodium bicarbonate, sodium carbonate, sodium dihydrogen citrate, sodium citrate, povidone K 30, mannitol (E 421), sodium docusate, simethicone, sodium cyclamate, sodium saccharin , lemon flavor \"KS\", code 145 (natural flavoring preparations, natural flavoring substances, flavoring substances, mannitol (E 421), gluconolactone (E 575), sorbitol (E 420), maltodextrin, acacia (E 414), colloidal anhydrous silica (E 551)).\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2\u003e\u003cspan\u003eAction Ultrapirin Fast C 500mg + 250mg acetylsalicylic acid:\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp\u003e\u003cspan\u003eA drug with analgesic, anti-inflammatory and antipyretic properties.\u003cspan\u003e \u003c\/span\u003eSuch action is ensured by the acetylsalicylic acid contained in the Ultrapyrin Fast C 500mg + 250mg medicinal product.\u003cspan\u003e \u003c\/span\u003eAscorbic acid (vitamin C) has a positive effect on the functioning of the immune system cells, as well as protects the body against free radicals.\u003cspan\u003e \u003c\/span\u003eDue to the fact that vitamin C was added to acetylsalicylic acid, the preparation has a better tolerance than preparations with acetylsalicylic acid only.\u003cspan\u003e \u003c\/span\u003eThe drug is indicated for use in the case of pain of mild and moderate intensity (including headache, toothache, muscle aches) as well as fever and pain in the course of flu and colds.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003e\u003cspan\u003eApplication:\u003c\/span\u003e\u003c\/strong\u003e\u003cbr\u003e\u003cspan\u003eThe medicinal product Ultrapiryna Fast C 500mg + 250mg acetylsalicylic acid is indicated for the symptomatic treatment of low and moderate pain, as well as for the symptomatic treatment of pain and fever in the course of colds and flu.\u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cstrong\u003e\u003cspan\u003eAdditional information:\u003c\/span\u003e\u003c\/strong\u003e\u003cbr\u003e\u003cspan\u003eStore the product out of reach of children, at room temperature.\u003cspan\u003e \u003c\/span\u003eIt is recommended to protect against moisture and light.\u003cspan\u003e \u003c\/span\u003eA doctor should be consulted before using the drug in the following cases: hypersensitivity to non-steroidal anti-inflammatory and anti-rheumatic drugs or other allergenic substances;\u003cspan\u003e \u003c\/span\u003esimultaneous use of anticoagulants;\u003cspan\u003e \u003c\/span\u003eimpaired liver, kidney or circulatory function;\u003cspan\u003e \u003c\/span\u003ea history of chronic or recurrent ulcers or gastrointestinal bleeding;\u003cspan\u003e \u003c\/span\u003egenetic disease consisting in deficiency of the enzyme glucose-6-phosphate dehydrogenase;\u003cspan\u003e \u003c\/span\u003eduring breastfeeding.\u003cspan\u003e \u003c\/span\u003eUse during pregnancy: \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003eacetylsalicylic acid should not be used during the first and second trimesters of pregnancy, unless absolutely necessary,\u003cspan\u003e \u003c\/span\u003ein the third trimester of pregnancy, use is contraindicated.\u003cspan\u003e \u003c\/span\u003eUse during breastfeeding: the drug is excreted in breast milk in a small amount.\u003cspan\u003e \u003c\/span\u003eThe drug may negatively affect female fertility.\u003cspan\u003e \u003c\/span\u003eUse in children and adolescents: do not use in children under 12 years of age, in adolescents over 12 years of age acetylsalicylic acid can be used only under medical supervision.\u003cspan\u003e \u003c\/span\u003eAcetylsalicylic acid may cause bronchospasm and induce asthma attacks or other hypersensitivity reactions (mainly in people with bronchial asthma, chronic respiratory diseases, hay fever, nasal polyps, and in people who have allergic reactions to other substances (e.g. allergic reactions). skin pruritus, hives)).\u003cspan\u003e \u003c\/span\u003eBefore surgery, people should inform their doctor about taking acetylsalicylic acid.\u003cspan\u003e \u003c\/span\u003eAcetylsalicylic acid (also in low doses) reduces the excretion of uric acid from the body, therefore people with a tendency to reduced uric acid excretion may develop a gout attack.\u003cspan\u003e \u003c\/span\u003eIn the course of some viral diseases (mainly in the case of infection with influenza A and B or chicken pox - especially in children and adolescents), there is a risk of Reye's syndrome.\u003cspan\u003e \u003c\/span\u003eIn the case of patients with calcium oxalate nephrolithiasis or recurrent nephrolithiasis, special caution is recommended when using ascorbic acid.\u003cspan\u003e \u003c\/span\u003eLong-term use of acetylsalicylic acid may cause a headache, which worsens with the use of subsequent doses.\u003cspan\u003e \u003c\/span\u003eLong-term use of painkillers (especially combined preparations) may lead to severe renal impairment and renal failure.\u003cspan\u003e \u003c\/span\u003eAlcohol can increase the risk of gastrointestinal side effects.\u003cspan\u003e \u003c\/span\u003eThe drug contains sodium (381 mg of the main sodium component in table salt in each tablet, which is 19.4% of the recommended maximum daily dietary intake of sodium for an adult).\u003cspan\u003e \u003c\/span\u003eThe drug contains sorbitol (0.52 mg sorbitol in each dosage unit).\u003cspan\u003e \u003c\/span\u003eThe drug contains glucose.\u003cspan\u003e \u003c\/span\u003ePeople with intolerance to some sugars should consult a doctor before taking the drug.\u003cspan\u003e \u003c\/span\u003e4% of the recommended maximum daily dietary intake of sodium for an adult).\u003cspan\u003e \u003c\/span\u003eThe drug contains sorbitol (0.52 mg sorbitol in each dosage unit).\u003cspan\u003e \u003c\/span\u003eThe drug contains glucose.\u003cspan\u003e \u003c\/span\u003ePeople with intolerance to some sugars should consult a doctor before taking the drug.\u003cspan\u003e \u003c\/span\u003e4% of the recommended maximum daily dietary intake of sodium for an adult).\u003cspan\u003e \u003c\/span\u003eThe drug contains sorbitol (0.52 mg sorbitol in each dosage unit).\u003cspan\u003e \u003c\/span\u003eThe drug contains glucose.\u003cspan\u003e \u003c\/span\u003ePeople with intolerance to some sugars should consult a doctor before taking the drug.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003e\u003cspan\u003eContraindications:\u003c\/span\u003e\u003c\/strong\u003e\u003cbr\u003e\u003cspan\u003eDo not use in case of hypersensitivity to any component of the drug or to other salicylates.\u003cspan\u003e \u003c\/span\u003eDo not use in the case of hemorrhagic diathesis, acute gastric or duodenal ulcer disease, severe heart failure, severe liver failure, severe renal failure.\u003cspan\u003e \u003c\/span\u003eDo not use in the case of bronchial asthma attacks caused by the administration of salicylates or substances with a similar effect, especially non-steroidal anti-inflammatory drugs.\u003cspan\u003e \u003c\/span\u003eDo not use while using the drug methotrexate in doses of 15 mg per week or more.\u003cspan\u003e \u003c\/span\u003eDo not use in the third trimester of pregnancy.\u003cspan\u003e \u003c\/span\u003eDo not use in children under 12 years of age.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003e\u003cspan\u003eSide effects:\u003c\/span\u003e\u003c\/strong\u003e\u003cbr\u003e\u003cspan\u003eSome people may experience side effects while taking the drug.\u003cspan\u003e \u003c\/span\u003eDiscontinue use of the drug and consult a physician if you experience dust-like vomiting or black tarry stools;\u003cspan\u003e \u003c\/span\u003esymptoms of a severe hypersensitivity reaction (swelling of the face and eyelids, swelling of the tongue and larynx with narrowing of the airways, difficulty breathing, shortness of breath up to asthma attacks, increased heart rate, sudden drop in blood pressure up to life-threatening shock).\u003cspan\u003e \u003c\/span\u003eSymptoms of a severe hypersensitivity reaction may appear after the first administration.\u003cspan\u003e \u003c\/span\u003eGastrointestinal disorders: stomach and abdominal pain, heartburn, nausea, vomiting, indigestion, inflammation of the gastrointestinal tract, potentially life-threatening gastrointestinal bleeding: overt (fuzzy vomiting, tarry stools) or latent (the more frequent bleeding occurs, the greater the dose);\u003cspan\u003e \u003c\/span\u003egastric or duodenal ulcer, perforation.\u003cspan\u003e \u003c\/span\u003eHepato-biliary disorders: In rare cases, transient liver dysfunction (increase in transaminases) has been reported.\u003cspan\u003e \u003c\/span\u003eNervous system disorders: dizziness and tinnitus - usually symptoms of overdose.\u003cspan\u003e \u003c\/span\u003eBlood and lymphatic system disorders: increased risk of bleeding, haemorrhage (postoperative, nasal, gingival, urogenital), hematomas, prolonged bleeding time, prothrombin time, thrombocytopenia.\u003cspan\u003e \u003c\/span\u003eBleeding may result in acute or chronic iron deficiency anemia, or acute haemorrhagic anemia manifested by asthenia, pallor, hypoperfusion, and abnormal laboratory findings.\u003cspan\u003e \u003c\/span\u003eHemolysis and haemolytic anemia in patients suffering from a severe form of glucose-6-phosphate dehydrogenase deficiency.\u003cspan\u003e \u003c\/span\u003eVascular disorders: cerebral haemorrhage (especially in patients with uncontrolled hypertension and \/ or taking other anticoagulants concomitantly) potentially life-threatening.\u003cspan\u003e \u003c\/span\u003eRenal and urinary disorders: Renal dysfunction and severe renal failure.\u003cspan\u003e \u003c\/span\u003eImmune system disorders: hypersensitivity reactions with clinical symptoms and abnormal results of appropriate laboratory tests (e.g. asthma, mild to moderate reactions involving skin, respiratory system, cardiovascular system with symptoms such as rash, urticaria, edema (including angioedema), breathing and heart problems, rhinitis,\u003cspan\u003e \u003c\/span\u003enasal congestion and very rarely severe reactions, including anaphylactic shock.\u003cspan\u003e \u003c\/span\u003eRespiratory system disorders: bronchial asthma.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2\u003e\u003cspan\u003eDosage of effervescent tablets Ultrapyrin Fast C 500mg + 250mg acetylsalicylic acid:\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp\u003e\u003cspan\u003eUse as directed by your doctor or as directed on the leaflet.\u003cspan\u003e \u003c\/span\u003eThe recommended dose of the drug for adults: 1-2 effervescent tablets at a time.\u003cspan\u003e \u003c\/span\u003eIf necessary, the dose may be repeated no more frequently than every 4-8 hours.\u003cspan\u003e \u003c\/span\u003eDo not take more than 8 tablets a day.\u003cspan\u003e \u003c\/span\u003eThe recommended dose of the drug for adolescents over 12 years of age: only on the recommendation of a doctor - use one effervescent tablet at a time.\u003cspan\u003e \u003c\/span\u003eIf necessary, the dose may be repeated no more frequently than every 4 to 8 hours.\u003cspan\u003e \u003c\/span\u003eDo not take more than 3 tablets a day.\u003cspan\u003e \u003c\/span\u003eUse orally.\u003cspan\u003e \u003c\/span\u003eThe effervescent tablet should be dissolved in a glass of water and the effervescent liquid should be drunk.\u003cspan\u003e \u003c\/span\u003eUse after meals.\u003cspan\u003e \u003c\/span\u003eThe tablets should not be divided.\u003cspan\u003e \u003c\/span\u003eDuration of treatment: do not use for more than 3-5 days without consulting a doctor.\u003c\/span\u003e\u003c\/p\u003e","brand":"US Pharmacia","offers":[{"title":"Default Title","offer_id":54928078012793,"sku":"40190","price":13.99,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0903\/0792\/0249\/files\/ultrapyrin-fast-c-acetylsalicylic-acid-effervescent-tablets-uk.jpg?v=1738769278","url":"https:\/\/ukdorf.co.uk\/products\/ultrapyrin-fast-c-acetylsalicylic-acid-effervescent-tablets","provider":"UKDorf (ELIVERA) Buy online, Reviews Est. 1988 London, UK.","version":"1.0","type":"link"}